# SDR DALA2016032002203

- Difficulty date: March 19, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-212
- Aircraft serial: 2092
- Aircraft time: 36,654 hours, 17,519 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW EMERGENCY LIGHT INOPERATIVE AT SEAT ROWS 1AB, 11ABC, 13ABC.  REPAIRED THE CONNECTORS AT SEATS 1AB, 11ABC AND 13ABC.
